7 doctors weighed in:
Could I be going through withdrawal from the ibroprophin?
7 doctors weighed in

Dr. Branson Page
Emergency Medicine
3 doctors agree
In brief: No
Ibuprofen is not physically addictive and should cause no symptoms of withdrawal when you stop taking it.

In brief: No
Ibuprofen is not physically addictive and should cause no symptoms of withdrawal when you stop taking it.
Dr. Branson Page
Dr. Branson Page
Thank
Dr. Sarkis Banipalsin
Family Medicine
1 doctor agrees
In brief: Rebound vs withdraw
First someone must develop a physical/mental dependence to medicine then will experience withdrawal if stops that, which is less likely for ibuprofen.
The issue with ibuprofen, if you take it for a long time, higher doses and constant, is rebound symptoms such as headaches, although is rare as well.

In brief: Rebound vs withdraw
First someone must develop a physical/mental dependence to medicine then will experience withdrawal if stops that, which is less likely for ibuprofen.
The issue with ibuprofen, if you take it for a long time, higher doses and constant, is rebound symptoms such as headaches, although is rare as well.
Dr. Sarkis Banipalsin
Dr. Sarkis Banipalsin
Thank
Dr. Johnnie Strickland Jr
Family Medicine
1 doctor agrees
In brief: NO
Nsaids do not build tolerance as narcotics do therefore you cannot go through withdrawal.

In brief: NO
Nsaids do not build tolerance as narcotics do therefore you cannot go through withdrawal.
Dr. Johnnie Strickland Jr
Dr. Johnnie Strickland Jr
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
926K people helped
Continue
107,000 doctors available
Read more answers from doctors